# SDR IPXA2018041028434

- Difficulty date: March 21, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 82,752 hours, 13,545 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74053
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  LT WING, UPPER SKIN HAS CORROSION AROUND SEVERAL FASTENERS HEADS MIDSPAR AT FUSELAGE.  REPAIRED THE WING SKIN BETWEEN XORS 97 AND 130.40,  BETWEEN STRINGERS 14 AND 16 IAW EA 011-5730-01-A7197, REV IR, AND EO MD11-5730-68095-A.
